# SDR NSVA20070158

- Difficulty date: June 12, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 23,494 hours, 34,460 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION.  REMOVED AND REPLACED PCB A406 DUE TO RELAY K3 INTERMITTENT IAW WD7 91-34-01.  OPS CHECK GOOD IAW AMM 32-60-00, PN OFF 112-364021-1, SN ON 11, SN OFF 582892.
